Difference between revisions of "Meeting Agenda"

From Clas_chair
Jump to: navigation, search
(Thursday, March 6, 2014)
(CLAS12 Technical Meetings)
Line 22: Line 22:
 
|- style="background:Beige"
 
|- style="background:Beige"
 
! 13:00 || colspan="3" align="center"| '''Lunch'''
 
! 13:00 || colspan="3" align="center"| '''Lunch'''
 +
 +
|- style="background:Moccasin"
 +
!      || colspan="3" align="left"| '''Location: [TBD]'''
 +
 +
|- style="background:Ivory"
 +
! 14:30 
 +
| colspan="3" align="center"| Software
 +
 +
|- style="background:Beige"
 +
! 15:30 || colspan="3" align="center"| '''Coffee'''
 +
 +
|- style="background:Ivory"
 +
! 16:00
 +
| colspan="3" align="center"| Software
 +
 +
|- style="background:Beige"
 +
! 17:00 || colspan="3" align="center"| '''Close'''
  
 
|-  
 
|-  

Revision as of 16:38, 14 February 2014

PRELIMINARY

The meeting agenda is under construction. It is likely to change!

Wednesday, March 5, 2014

CLAS12 Technical Meetings

L102 F113 A110
8:30 RICH Forward Tagger Central Detector
10:30 Coffee
11:00 RICH Forward Tagger Central Detector
13:00 Lunch
Location: [TBD]
14:30 Software
15:30 Coffee
16:00 Software
17:00 Close

Thursday, March 6, 2014

Plenary Auditorium
8:50 Introductory Remarks (20+5 min) D Ireland
9:15 Hall B Status (40+5 min) V Burkert
10:00 CLAS12 Project status (25+5 min) L Elouadrhiri
10:30 Coffee
11:00 Software Status (25+5 min) V Zeigler
11:30 Calibration and Commissioning Status (25+5 min) R De Vita
12:00 Accelerator Status Update (15+5 min) [TBD]
12:20 – Lunch
Membership Committee (A110)

CLAS Speakers Committee (F326/7)
Student and Postdoc Meeting (F113)

14:00 – New CLAS Proposal (25+5 min) D Carman
14:30 Ideas for Letters of Intent (30 min)
15:00 – CLAS12 at Higher Luminosity (25+5 min) V Burkert
15:30 Coffee
16:00 – Timelike Compton Scattering and NLO corrections in DVCS (25+5 min) J Wagner [TBC]
16:30 New CLAS Proposal: Polarized EMC effect W Brooks
17:00 – Close



Friday, March 7, 2014

Physics Working Group Meetings

L102 F113 A110
8:30 Deep Processes Hadron Spectroscopy Nuclear Physics
10:30 Coffee
11:00 Deep Processes Hadron Spectroscopy Nuclear Physics
12:30 Lunch
Coordinating Committee (B101)
Service Work Committee (F113)
14:00 Deep Processes Hadron Spectroscopy Nuclear Physics
15:30 Coffee
16:00 Deep Processes Hadron Spectroscopy Nuclear Physics
18:00 End

Saturday, March 8, 2014

Plenary Auditorium
9:00 Light Meson Decay Analysis Update (25+5) M Amarian
9:30 Deep Processes PWG report (25+5 min) K Griffioen
10:00 Hadron Spectroscopy PWG report (25+5 min) M Battaglieri
10:30 Coffee
11:00 Nuclear PWG report (25+5 min) K Hafidi
11:30 Service Work Committee report (15 min) S Niccolai
11:45 –
12:00 – CLAS Speakers Committee report (15 min) B Raue
12:15 Coordinating Committee Report (including Membership Report) (15 min) D Ireland
12:30 – Close